# SDR GTIA2025031838803

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 16,302 hours, 6,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO APPROACH WHILE DECENDING OUT OF 6000' WE BEGAN TO NOTICE A DIRTY SOCK SMELL. TURNED OFF PACK 1 AND THE SMELL DIMINISHED. A MINUTE LATER THE FA CALLED AND SAID THY HAD A SIMILAR SMELL IN THE CABIN. WE TURNED PACK 1 ON AND 2 OFF. SMELL CAME BACK IN COCKPIT. FADED 5MIN LATER. -PERFORMED DECONTAMINATION PROCEDURE FOR PACK 1+2 IAW AMM 21-00-00. WO 34853 EO 7100-2301, TI 2100-2002 NEO, EA 7200-2406. REF LP 3572845-2, 3572486-1. NO ODOR DETECTED. AC OK FOR CONTD SVC.
